MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer/reporter): loss of external power, ac power not indicating, power supply board replaced.Health impact: none, no patient was involved.
 
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: the power supply was identified as defective problem.Replacement of the power supply solved the issue.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crush
8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch
8
bonaduz 7402
SZ   7402
MDR Report Key21342884
Report Number3001421318-2025-00260
Device Sequence Number21101993
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150629(240)160001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown